# SDR USAA060905

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD SERV DOOR, LOWER FWD STOP SUPPORT.  REMOVED LIGHT CORROSION, TREATED AND PRIMED IAW SRM 50-10-02 C53-107-01 LEVEL 1, DEFECT SIZE: 1".
